Previous |  Up |  Next


Köthe sequence space; Orlicz sequence space; weak orthogonality; weak property (${\mathbf \beta }$)
It is proved that a Köthe sequence space is weakly orthogonal if and only if it is order continuous. Criteria for weak property (${\mathbf \beta }$) in Orlicz sequence spaces in the case of the Luxemburg norm as well as the Orlicz norm are given.
[CS] S.T. Chen: Geometry of Orlicz Spaces. Dissertationes Math. 356 (1996), 1–204. MR 1410390 | Zbl 1089.46500
[De] J. Diestel: Sequence and Series in Banach Spaces. (1984), Graduate Texts in Math. 92, Springer-Verlag. MR 0737004
[F] J. Garcia Falset: The fixed point property in Banach spaces whose characteristic of uniform convexity is less than 2. J. Austral Math. Soc. Ser. A 54 (1993), 169–173. DOI 10.1017/S1446788700037095 | MR 1200790 | Zbl 0783.47068
[GH] R. Grzślewicz and H. Hudzik: Smooth points in Orlicz spaces equipped with Luxemburg norm. Math. Nachr. 44 (3) (1992), 505–515. MR 1231254
[H1] H. Hudzik: Uniformly non-$l_n^{(1)}$ Orlicz spaces with Luxemburg norm. Studia Math. 81.3 (1985), 271–284. MR 0808569
[H2] H. Hudzik: Every nonreflexive Banach lattice has the packing constant equal to $\frac{1}{2}$. Collect. Math. 44 (1993), 129–134. MR 1280732
[HM] H. Hudzik and M. Mastyło: Almost isometric copies of $l_\infty $ in some Banach spaces. Proc. Amer. Math. Soc. 119.1 (1993), 209–215. MR 1146861
[Ka] A. Kamińska: On uniform convexity of Orlicz spaces. Indagationes Math. 44 (1982), 27–36. DOI 10.1016/1385-7258(82)90005-1 | MR 0653453
[k] L.V. Kantorovich and G. P. Akilov: Functional Analysis. Nauka Moscow, 1977. (Russian) MR 0511615
[Ko] C.A. Kottman: Packing and reflexivity in Banach spaces. Trans. Amer. Math. Soc. 150 (1970), 565–576. DOI 10.1090/S0002-9947-1970-0265918-7 | MR 0265918 | Zbl 0208.37503
[KR] M.A. Krasnoselskii and Ya. B. Rutickii: Convex Functions and Orlicz Spaces. Nordhoff Groningen, 1961.
[Ku] D.N. Kutzarowa: An isomorphic characterization of property $(\beta )$ of Rolewicz. Note Mat. 10.2 (1990), 347–354. MR 1204212
[KMP] D.N. Kutzarowa, E. Maluta and S. Prus: Property ($\beta $) implies normal structure of the dual space. Rend. Circ. Math. Palermo, 41 (1992), 335–368. MR 1230583
[LT] J. Lindenstrauss and L. Tzafriri: Classical Banach Spaces II. vol. 338, Lecture Notes in Math. 338, 1973. MR 0415253
[L] W.A.J. Luxemburg: Banach Function Spaces. Thesis, Delft, 1955. MR 0072440 | Zbl 0068.09204
[M] J. Musielak: Orlicz Spaces and Modular Spaces. Lecture Notes in Math. 1034, 1983. MR 0724434 | Zbl 0557.46020
[RAO] M.M. Rao and Z. D. Ren: Theory of Orlicz Spaces. Marcel Dekker Inc., New York, Basel, Hong Kong, 1991. MR 1113700
[R2] S. Rolewicz: On $\Delta $-uniform convexity and drop property. Studia Math. 87 (1987), 181–191. MR 0928575 | Zbl 0652.46010
[W] T.F. Wang: Packing sphere of Orlicz sequence spaces equipped with Orlicz norm. Chinese Ann. Math. 6A:5 (1985), 567–574.
[Y] Y.I. Ye: Packing spheres in Orlicz sequence spaces. Chinese Ann. Math. 4A (1983), 487–493. MR 0741885 | Zbl 0544.46004
Partner of
EuDML logo